Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Recent event.
Mar 5, 2011

While you were away on vacation I was so desperate for help I turned to medhelp. I apologize . I had responses from Dr. sean Cummings and Dr, HHH. All have confirmed as you stated ,.. my symptoms are psychological . I decided to call my psychologist again and he put put me on Clonazepam and Ciprelex. He also feels this is more about my fears about being gay and how I feel people would treat me. . he feels there is no true medical need except for more psychotherapy. . . Ive been on it for 2 days. I feel better for some reason. The swelling in my groin and neck seems to be disappearing. I actually ate a full meal tonight. My appetite is back . I thank you and Dr.. Sean , Dr.HHH for all of your strong words and advice. I am certainly thankful you were all here for me. I feel somehow in a much better mindset.

A Huge heartfelt Thank you..

Response from Dr. Frascino

Hi,

Certainly no apology is necessary. I'm delighted you received consistent second opinions from the other physicians, and that you are getting the help you need rather than perseverating on a disease you don't have. Irrational HIV fears often stem from other problems (such as fear of stigmatization).

While I agree you need pharmacologic intervention, I certainly would not rule out further psychotherapy to help with your coming out process, stigmatization fears and sexual orientation issues.

Be well, and you're very welcome.

Dr. Bob



Previous
is there hope
Next
What is the risk of transmission through BREAST? -Sex while Breastfeeding infant-

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement